MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INBONE¿ TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INBONE¿ TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 220222210E
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination shows the implants have part number 220223214e but the labeling has 220222210e.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A non-conformance report had been opened in order to further investigate no indications of manufacturing or design related problems were found during the investigation.A review of the labeling did indicate an abnormality.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
It was reported that upon opening of the device package it was noticed that the implant was larger than the trial.Upon inspection of the implant it was found that the device was a different size than what was on the label.The surgeon used a different size implant to complete the procedure.

Brand Name
INBONE¿ TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key12775602
Report Number0001043534-2021-00216
Device Sequence Number3708528
Product Code HSN
UDI-Device Identifier00840420124968
UDI-Public00840420124968
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number220222210E
Device Catalogue Number220222210E
Device Lot Number05113580751661825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
89007
Patient Sequence Number1
Patient SexUnknown